# SDR ASAA1149282

- Difficulty date: March 2, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 57,665 hours, 35,926 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 655169820
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 908 BUTT SPLICE FROM 4R TO 10R STRINGER SPLICE HAS TOOLING MARKS ON INSIDE AND IN RADIUS.  REMOVED AND REPLACED STRINGER SPLICE IAW B737 400 SRM 51 40 02.
